MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1359-40C
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number: 2017865-2021-13111.New information noted that the patient presented in-clinic.It was noted that the right ventricular lead noise was reproducible with pocket manipulation.The patient was scheduled for a potential rv lead revision.On (b)(6) 2021 the patient presented for a lead revision.During the procedure, intermittent lead noise was observed while the implantable cardioverter defibrillator was still in the pocket.However, on removal of the device no further noise was observed on the v sense channel.Numerous attempts were made to reproduce the lead noise with manipulation of the header and the lead itself.Without a definitive reason for the lead noise the physician decide that both the lead and device required replacement.The device was explanted and replaced.The lead was capped and replace on (b)(6) 2021.The patient remained stable throughout.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.
 
Additional Manufacturer Narrative
Correction: manufacturer report 2017865-2021-21215 should not have been reported as a medical device report (mdr) as the product has not been approved by fda and is part of investigation device exemption (ide).

Brand Name
CURRENT VR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key11968010
Report Number2017865-2021-21215
Device Sequence Number14329745
Product Code LWS
UDI-Device Identifier05414734501941
UDI-Public05414734501941
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberCD1359-40C
Device Catalogue Number1207-36
Device Lot NumberS000061713
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer06/21/2021
07/08/2021
07/06/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date06/23/2021
07/15/2021
07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIATA ST OPTIM PASSIVE FIXATION; RIATA ST OPTIM PASSIVE FIXATION